Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the cause for severe head ache and dizziness ?

I have a history of migraines for almost 10 years. First one was bad enough I was taken to ER and there BP was 200/125. Since then, most migraines do increase BP but not that high. Normal BP is 140s/80-90. Normally, migraines are sudden onset and include photoboia, nausea and heavy feeling along with headache . Last night, I was on the computer and suddenly realized I could only see 1/2 of the screen. After a bit, I realized I could not understand what I did see on the screen and kept trying to re-read what I saw. I tried to call a friend to ask about it and when she answered, I couldn t get out the words I needed to say. I couldn t think of right words and the words I did get out made no sense. I was totally aware of this fact and I was getting scared. She texted me and I had trouble understanding what she wrote and my texts back made no sense either. My kids were nearby and I started trying to read aloud and could not do it. Words I knew were coming out wrong and other words I couldn t even recognize. The kids kept correcting me. I started feeling very woozy, so I laid down. Very shortly, I got a very severe headache. I couldn t lift my head, couldn t tolerate light or sound. I took my BP and it was 250/140. When I tried to go to bed, I was very dizzy and felt like I didn t recognize where I was. I finally made it to my daughter s room and laid down. I woke up today feeling fine. I assumed it was a migraine but the more I read, I am not so sure. A friend suggested it might be a stroke, but surely I would know, right? Even if it was a stroke, does it matter at this point since all seems fine now?
Sat, 21 May 2011
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
hi

me dr christy have some doubts

1- whether other time thats is when you are feeling well the bp is in normal stage?

2-along with the head ache whether vomiting was there?

please clear these two doubts to me as early as possible then we can discuss in detail

thank you
christyjoseph1@gmail.com
  User's Response
Dr. krishna raval's  Response
i have cured lots of patients of migraine with entire success in my country [india]. u can cure migraine permanent by therapy like yoga , ayurveda,exercise etc. i need total history of your migraine to cure it. mostly you should not mentally hard work for long time continuous,, to sleep well,,should not eat more fast food,,and also if have u constipation so cure it first---. i have invented total treatment of migraine to cure permanent and has none of side effects.. u can contact me. dr krishna raval [ M.D.] HERBAL MEDICINES MY ADDRESS maharshi chronic disease clinic& research centre ,,c j hospital road, surendra nagar-363001 gujrat[india] contact: +91 9824749263,,, +91 9825942366
  User's Response
Dr. sayed irfan's  Response
hi,
welcome to the health care magic forum,the symptoms you mentioned suggest it to be of a severe migraine ,also it seems that its intensity is increasing day-by-day,first of all you need to identify the triggers of this migraine attacks and try to avoid it,as like you mentioned of working on the computer ,do not exert much to your self,avoid gong in sunlight for long time ,and most imp u need some investigations like CT brain to rule out any complications in the vital parts of the brain related with intelligence/memory.

get wellsoon !
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, I get headache frequently, especially after work. Recently consulted an eye specialist, and got it confirmed that it is not problem with my sight. Eye specialist referred me to a neurologist. He asked me to take revelol for a month and visit him again. I have a 7months baby and I m breast feeding here. What are the side effects of this tablet. I generally take a crocin when I get headache. If I don t take a tablet the pain persists for the next day also. It pains mostly on the right side of the head. when the pain is severe, I have vommitting sensation. My mother has migraine. Thanks, Srujana

doctor1 MD

Hello. Dr. I have been experiencing the following symptoms for sometime now. Feeling of pressure in my head, Pulse, electric shocks sometimes, faint,headache, feeling of dizziness when walk at least 300-400meters. when it happens, i feel very week in my body and feeling like iam going to die. Have had a MRI test and blood pressure control monitoring test for one day. Both were done almost a year ago. The symptoms are getting worse. Makes me very frustrating. I am just 33 years Old. Can you please advice me what to do?. Have been running from doctors to doctor getting not better. What could be the course of these symptons Koby

doctor1 MD

I experienced a fall on Saturday night and my head still hurts, not as bad as it did yesterday, but I am questioning if I need to be seen by a doctor. My neck is a little stiff, probably from the impact, the spot on my head (top right back of the skull) is very sensitive to touch, I have no vomiting or dizziness or vision problems, but my head feels swollen and tight. Please advise on what I should do. THanks

Recent questions on  Migraine

doctor1 MD

my daughter have migraine problem,she always complain about headache, from last 4 month her right eye ball have redness which is not going we have shown to dr. also they prescribe so many different eye drops including mild steroid also but redness is still there.

doctor1 MD

Hello, I am having trouble with...I get headaches from the seasonal allergies, the one thing I ve found that prevents those headaches from going into migraines is Excedrin migraine. I have Mitral valve prolapse & cannot take decongestants. I have taken the Excedrin for years with great success. Last summer I began taking magnesium and I starting breaking out in hives. I stopped the mag. & started it again, every now & then I still break out. I stopped the mag. again. I m concerned about the Excedrin but feel I have no other option. Can I all of a sudden have an allergy to Excedrin after all these years? Also, how long does it take for the magnesium to be out of my body?

doctor1 MD

hi im 29 after suffering a miscarriage i started to experience what felt like severe fatigue tested bloods slightly under the norm range for Vitamin b12 def so now have the 12 weekely jabs. i then had what doc said was a migraine aura could not see out of left eye this lasted 6 hours and returned back to norm however still had partial vision seemed blurred spoke to doc who recommended a sight test which came back norm. then after the aura i have been having on and off episodes where my i feel light headed, left side of body feels numb and heavy and and also the side of my mouth which at times i have slurred speech, i have had MRI which revealed nothing on migraine/tumours or lesions just a Tornwald cyst in my nose which they say has nothing to do with symptoms. both my mother and gran have MS and this was ruled out from MRI. consulant can not find anything wrong so is suggesting i have Hemiplegic Migraine and has prescribed Topiramate my doc does not think that migraine is the cause but has gave me tablets anyway. this is all happening once a week roughly i have bad days and good days no headache is ever present. doc says i have GAD now but i suppose anyone would if they didn t know what was wrong with them and feeling unable to function normally for a year do you think i should see a ENT cons? could it be caused from the cyst i do suffer with sinus problems and currently have Eustachian ear dysfuntion which drives me crazy!

doctor1 MD

I got my first depo shot on feb 13, 2014..n Missed my second shot in may 18,2014 still havent went to get it cause it makes my bones ache. Here it is june 4th and ive been bleeding since ive got my first shot Now its Brown discharge somedays, my period goes off and then come back on every other day.. Ive been nauseated, stomach cramping, vomiting and migraine headaches,lower back pain, etc... Im starting to wonder am I pregnant...took a hpt bout 6 days ago, its was Negative...what do you think of my situation..I just gave birth to a baby boy Nov of 2013...and ive been having unprotected sex before I got on the depo shot and stil is now..

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some nausea and ear pain or hot sensation around ears and floaters that make it hard to read or write .and...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...